# SDR MALA975328

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816MA
- Make and model: Dhav DHC8102
- Aircraft serial: 231
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Prop De-Ice
- Condition: Failed
- Location: Lt Prop
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3338 - DURING CRUISE FLIGHT, LEFT ELEVATOR HORN HEAT, LEFT TRU CAUTION LIGHTS ILLUMINATED ALONG WITH FAILURE OF PHASE A OF LEFT PROP DE-ICE SYSTEM.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED LEFT PROP ASSEMBLY P/N 8022551.  (M)
